# SDR CALA0100143

- Difficulty date: February 19, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- Aircraft time: 43,831 hours, 33,322 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MAIN CABIN O/B FLOORBOARD TORN AT FS 140 - 200.  THE FLOORBOARD WAS REMOVED AND A NEW FLOORBOARD WAS INSTALLED IAW ECRA 5100-01844.
